# SDR CALA0200316

- Difficulty date: May 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOORWAY CUSP WEB CORRODED LBL 44 TO LBL 54 AT STATION FS 1168.  REMOVED AND REPLACED WEB AND STIFFENER PER SRM 51-30-2 AND 51-30-5.
